# SDR HALA2009102900495

- Difficulty date: October 29, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 26,168 hours, 4,995 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Warning Message
- Location: Wx System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - "WXR SYS" EICAS STATUS MSG.  RESET WXR SYS GND OPS CHK OK.
